Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Reddish itchy rash on the arm. Using a fungal cream. Could this rash be due to the blood draw?

On the inside bend of my left arm I have a reddish itchy rash . I went to the grocery pharmacist and they thought it might be a fungus and recommended athletes foot cream. Does that sound okay? The area began itching just a little bit, about a month ago. No visual redness or rash until this week. If I am not mistaken, my left arm was the arm where they drew blood for blood work a little over a month ago. would it take this long to develop a rash if it is related to my blood being drawn? Thank you, Lisa
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  252
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response
Hi Lisa,
It is very unlikely that you would have a delayed reaction to a needle stick to your arm more than one month after the episode. I feel that this problem is much more acute and might be related to some infection or allergy. It is best to get this evaluated by your doctor before applying any anti-fungal ointment over the area since the cause might be other than a fungal infection.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor